# SDR UPS06847588

- Difficulty date: July 11, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 73,553 hours, 28,643 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1736 13l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LT AFT MAIN CABIN LONGERON 13L CRACKED AT CANTED FRAME INTERSECTION STA 1736.  REMOVED FABRICATED AND INSTALLED LONGERON SECTION AT STA 1729 - 1747 LONGERON 13L IAW SRM 53-02-02-0 FIG 10 SRM 51-01-21-0 AND DRAWING DC8 53B-0009.
